Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Can You Get Aids From Vomit

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

is vomitting blood common in end of life for AIDS patient

I was present at my husbands bed site before he passed from this disease the horrific pain lasted for six weeks from pnemonia, terrible pain on the penis which was undiagnosed to kidney failure,and anemia etc He coughed up so many pints of blood...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello.I'm very sorry to hear about your husband's passing and the terrible challenges he faced in his final days. Transitioning from this life to whatever comes next should not be so uncomfortable, particularly if he was under the care of... Read more »

HIV in vomit??

Hi...I was wondering if it was possible to spread HIV if you came in contact with an HIV positive... Read more »

vomit/ gastric juices

hi was pulling residual from a gtube of a hiv positve pt and some splattered on my hand. there were... Read more »
Articles
Canadian AIDS Treatment Information Exchange

Tips on How to Manage Nausea and Vomiting for Those With HIV

I've been living with HIV for the past 12 years. Lately, I often feel nauseous, sometimes even to the point of throwing up. Why, and what can I do?! -- A.J., Trois-Rivières, QC Troy Grennan, M.D. McMaster University Medical Centre... Read more »
TheBody.com

Nausea & Vomiting

Managing Gut Symptoms HIV & You Nausea & Vomiting ARE HIV MEDS TO BLAME? All HIV meds, except for Fuzeon (sinceit is injected), can cause nausea. Thefollowing medications seem to be morecommonly associated with nausea: cobicistat... Read more »
Mark S. King

The Marketing of AIDS

"He looks too good not to be sick," John said, and I joined my workout partner's stare toward the deeply tanned, completely luscious man across the gym floor. At the moment he was doing bicep curls, his arms like enormous grapefruits in a spandex... Read more »
Canadian AIDS Treatment Information Exchange

Nausea and Vomiting

Nausea -- that sick-to-your-stomach feeling that makes you feel like you may vomit -- is a very common side effect that many PHAs experience, especially in the first few weeks of starting HAART. It can be caused by many antiretrovirals, including... Read more »
Connect With Others

vomit and HIV

Posted by Anonymous, 2 Replies
2 weeks ago I was in a mosh pit with a guy and he vomited and a little bit got on my leg. I checked my leg and I saw no blood, but I had a little cut on my leg from 20 days ago that was not actively bleeding. Could I face risk of HIV? Read more »

Husband just diagnosed with AIDS

Posted by jillymae06, 9 Replies
My husband of 13 years has just been diagnosed with AIDS... we skipped the HIV+ part and went right to full-blown AIDS. I am scared and angry at the same time. He has battled oral thrush for over a year now and his first doctor never suggested an... Read more »

KYTRIL

Posted by Anonymous, 1 Reply
Hi Everyone, I wanted to share a Positive thing that can help all of us out. Starting a new cocktail can be nasty, Nausea, vomiting, cobwebbs!! I have been there a dozen times, My Dr. found a drug that they use for Chemotherapy patients its to help... Read more »

Muelopathy

Posted by MYELOPATHY
I was Diagnosed with Aids 4/2000, after a really long fight with being sick I developed MYELOPATHY of the spine and have suffered from paralysis for over 4 years, during this time it seems that my neuropathy has worsened. Anyone with similar... Read more »